MAUDE Adverse Event Report: ETHICON INC. STFX SPI PDS+ UNI VIO 18IN 2 S/A CT-1; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE

ETHICON INC. STFX SPI PDS+ UNI VIO 18IN 2 S/A CT-1; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Model Number SXPP1B430
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on an unknown date and suture was used.The suture was broken during the procedure.There were no consequences for the patient reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 01/15/2020.Additional information was requested and the following was obtained: is the device being returned? unfortunately product has been discarded and won`t be return for evaluation.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda; 01/22/2020.A manufacturing record evaluation was performed for the finished device lot paj282, and no non-conformances were identified.

Brand Name
STFX SPI PDS+ UNI VIO 18IN 2 S/A CT-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9461332
Report Number2210968-2019-90851
Device Sequence Number19593051
Product Code NEW
UDI-Device Identifier10705031235823
UDI-Public10705031235823
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberSXPP1B430
Device Catalogue NumberSXPP1B430
Device Lot NumberPAJ282
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/21/2019
Supplement Date Received by Manufacturer12/23/2019
01/16/2020
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date01/15/2020
01/22/2020
Patient Sequence Number1